Rotational symmetry of conical Kähler–Ricci solitons

Otis Chodosh, Frederick Tsz Ho Fong

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We show that expanding Kähler–Ricci solitons which have positive holomorphic bisectional curvature and are (Formula presented.) -asymptotic to a conical Kähler manifold at infinity must be the U(n)-rotationally symmetric expanding solitons constructed by Cao.

Original languageEnglish (US)
Pages (from-to)777-792
Number of pages16
JournalMathematische Annalen
Volume364
Issue number3-4
DOIs
StatePublished - Apr 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Primary 53C44
  • Secondary 35C08

Fingerprint Dive into the research topics of 'Rotational symmetry of conical Kähler–Ricci solitons'. Together they form a unique fingerprint.

  • Cite this